Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Left sided migraine followed by tingly fingers, arm and leg tingling, constant buzzing in leg. Cause?

12 months ago I had a terrible left sided migraine which was usually caused by my neck being out of place.. A few days later the fingertips on my left hand we re tingly.. I decided to visit the chiro who was away so I made an appointment with someone new... I ve spent an hour doing various manipulations... A few day later my whole arm was tingling , then my leg... I went to the dr who sent me for an MRI , I m 39 so there were a couple of age related lesions.. Saw a neurologist who was positive no ms... Well 12 months on and I have never been back to the chiro, my left leg feels like its constantly buzzing sometimes more than others, sometimes my arm as well... Its constantly on my mind, I m always aware of it... Had a b12 test and also bloods for thyroid.. Both fine ????
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
please get your blood sugar talk to a physio who may help as you have age related problems neck exercises under guidance of a physio are also advisale give feed back pleae get back to normalcy soon my good wishes
Dr Lal
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor